Sur la resolution d'un probleme de la theorie des correspondances multivoques abstraites

W. Simonsen Copenhague

TBD mathscidoc:1701.331017

Acta Mathematica, 84, (1), 301-318, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 44 downloads ] [ 0 comments ]
@inproceedings{w.1951sur,
  title={Sur la resolution d'un probleme de la theorie des correspondances multivoques abstraites},
  author={W. Simonsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130711646726},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={301-318},
  year={1951},
}
W. Simonsen. Sur la resolution d'un probleme de la theorie des correspondances multivoques abstraites. 1951. Vol. 84. In Acta Mathematica. pp.301-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130711646726.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved